# SDR 9WGA2025061054503

- Difficulty date: May 2, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK ENGINE #3 FAN CASE (OUTSIDE) AREA AROUND OF THE OGV'S BOLTS AND NUTS WITH CORROSION (RUSTY).  CLEANED CORROSION (RUSTY) AT ENGINE #3 FAN CASE (OUTSIDE) AREA AROUND OGV'S BOLTS AND NUTS IAW MD-11 SRM 51-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
